| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified common iliac artery.A 10.0mmx40mmx80cm (5f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres for 10 seconds, the balloon ruptured at the middle and a pinhole was noted.The device was removed without any problem and the procedure was completed with a different device.There were no patient complications reported and patient was in good condition after the procedure.